MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CROSS CUT FISSURE 1.6MM; BUR, SURGICAL, GENERAL & PLASTIC SURGERY

STRYKER INSTRUMENTS-KALAMAZOO CROSS CUT FISSURE 1.6MM; BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Catalog Number 0277010216
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that two burs broke at the cutting end during a tooth extraction.It was also reported that there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.This report is for the second bur that broke.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6; the bur reported involved in this event was not returned for evaluation.Without the bur the reported malfunction of breakage was not confirmed.Device discarded by customer.

Brand Name
CROSS CUT FISSURE 1.6MM
Common Device Name
BUR, SURGICAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8912767
Report Number0001811755-2019-02744
Device Sequence Number16214790
Product Code GFF
UDI-Device Identifier04546540050502
UDI-Public04546540050502
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0277010216
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1